Jump to content





- - - - -

Pro Hormone Bloating

epistane bloating prohormone help cycle

  • Please log in to reply
9 replies to this topic

#1 joedub21

joedub21

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 18 December 2014 - 01:07 AM

Hi iv been running Epi 2a3a with Lecheek Cycle Armor for 2 weeks so far. my dosage is 20/30/30/40 and iv started bloating in the stomach area. Iv also noticed that im a bit constipated and really gassy. Whats the cause and the possible fix to this thanks.



#2 IIIlIIllIllllIIIlllIIIlIIl

IIIlIIllIllllIIIlllIIIlIIl

    Senior Member

  • Validating
  • 2,028 posts

Posted 18 December 2014 - 01:24 AM

I know nothing about that brand and it's legitimacy, but I do know that epistane shouldn't bloat you much, if at all. If it's a cheap, untrusted brand, you could be taking something other than what the label reads on the bottle. Did you happen to expose your bottle to heat? It could be Phera! Kidding, lol. The only other thing I could think of is watch your diet and drink a lot of water to help flush out the retaining water. - Designer

#3 hewhoisripped

hewhoisripped

    Senior Member

  • Members
  • 2,509 posts

Posted 18 December 2014 - 06:11 AM

Epi won't bloat you in the traditional sense (water retention), and I've never heard of it producing GI issues (what you're describing). That said yours could have impurities or you could be a bad responder in some way.
  • IIIlIIllIllllIIIlllIIIlIIl likes this
Antaeus Labs Rep
http://www.antaeuslabs.com
Unique and Innovative Products

Please feel free to ask me any questions you may have about our products.

#4 labelhunter

labelhunter

    Senior Member #1

  • Members
  • 1,279 posts

Posted 18 December 2014 - 07:10 AM

I think you may have changed something besides taking epi. Are you drinking more protein shakes or something?
  • IIIlIIllIllllIIIlllIIIlIIl likes this

#5 janoy crevesa

janoy crevesa

    Junior Member

  • Members
  • 2,308 posts

Posted 18 December 2014 - 07:33 AM

I think you may have changed something besides taking epi. Are you drinking more protein shakes or something?

protein can't bloat you.

#6 Harley009

Harley009

    Senior Member

  • Members
  • 586 posts

Posted 18 December 2014 - 08:56 AM

protein can't bloat you.


Sure it can. I have a very picky stomach and bloat frequently. I'm a rather large guy and if I ingest one bad thing I can balloon up 20lbs overnight. Absolute misery so I stick to a strict diet to avoid it.

Op, I'd look at diet. If you haven't changed anything then maybe something your in taking doesn't like your epi. Msten does this to me bad, even with same diet I balloon up like crazy. Could also be your body's reaction to the compound.

#7 labelhunter

labelhunter

    Senior Member #1

  • Members
  • 1,279 posts

Posted 18 December 2014 - 09:25 AM

protein can't bloat you.


Yes it can

#8 IIIlIIllIllllIIIlllIIIlIIl

IIIlIIllIllllIIIlllIIIlIIl

    Senior Member

  • Validating
  • 2,028 posts

Posted 18 December 2014 - 10:39 AM

Yeah, I've bloated from whey protein "supplements" a numerous amount of times. I swear my body doesn't like it. It's almost like it gets caked up in my intestines. 



#9 SpiderJerusalem

SpiderJerusalem

    Senior Member

  • Members
  • 914 posts

Posted 18 December 2014 - 02:22 PM

Whey does that to me every time. Even the stuff that is supposedly lactose-free.

In fact, I find that I generally don't tolerate protein powders all that well (doesn't help that they're combined with a bunch of liquid too). With the exception of aminos, I stick to real actual meat, poultry & fish and my stomach is so much better for it.

 

Carbs will bloat me a bit though too, as will sodium.


  • IIIlIIllIllllIIIlllIIIlIIl likes this

HypertrophyAccelerator.png?version=24076


#10 ShredMN

ShredMN

    Senior Member

  • Members
  • 459 posts

Posted 18 December 2014 - 02:30 PM

protein can't bloat you.

 

Anything can cause bloating, it all depends on the persons digestive integrity.


  • SpiderJerusalem likes this





Also tagged with one or more of these keywords: epistane, bloating, prohormone, help, cycle

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users